# SDR HALA0401181

- Difficulty date: December 15, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Bent
- Location: Drive Arm
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - MAIN LANDING GEAR DOORS WOULD NOT RETRACT AFTER LANDING GEAR EXTENDED.  AIRCRAFT RETURNED TO HNL WHERE AN UNEVENTFUL LANDING WAS MADE.  RIGHT MAIN LANDING GEAR FOUND DOOR SEQUENCE DRIVE ARM BOLT BENT.  REPAIR ARM AND BOLT, PERFORMED GEAR SW PER AMM 32-33-00, OPS CHECK GEAR SW GOOD, RESTOWED EMERGENCY EXT HANDLE REP BOTH MLG SKIN PADS PER DAC DWG NR 5910783 SECURITY CHECK OK.  (M)
